Acta Mathematica

On two problems concerning linear transformations in hilbert space

Arne Beurling

Full-text: Open access

Article information

Source
Acta Math. Volume 81 (1949), 239-255.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888498

Digital Object Identifier
doi:10.1007/BF02395019

Zentralblatt MATH identifier
0033.37701

Rights
1949 © Almqvist & Wiksells Boktryckeri AB

Citation

Beurling, Arne. On two problems concerning linear transformations in hilbert space. Acta Math. 81 (1949), 239--255. doi:10.1007/BF02395019. https://projecteuclid.org/euclid.acta/1485888498


Export citation

References

  • R. P. Boas, Jr., Expansions of analytic Functions, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 467–87.
  • A. Beurling, Un théorème sur les fonctions bornées et uniformément contineus sur l'axe réel, Acta math. vol. 77 (1945) pp. 127–36.
  • R. Nevanlinna, Eindeutige analytische Funktionen, Springer 1936.
  • F. Riesz, Another Proof of the mean ergodic Theorem, Acta Szeged Sect. Sci. Math. 10 (1941).
  • L. Schwartz, Théorie générale des fonctions moyenne-périodiques, Annals of Math. vol. 48 (1947) pp. 858–929.
  • N. Wiener, Tauberian Theorems, Annals of Math. vol. 33 (1932) pp. 1–100.
  • N. Wiener, The Fourier Integral, Cambridge 1933.